# SDR FDEA201402170343

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53973898200
- Condition: Corroded
- Location: Fuselage
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CUTOUT FRAME CORRODED AT FR 59A BETWEEN STRINGER 42R - STRINGER 43R.  REMOVED CORROSION IAW A300-600 SRM51-74-10 & REPAIR IAW EA6-5310-T0305876. TITLE FUSELAGE MAIN FRAME.  CORROSION ON FRAME 59A AT STRINGER 42R - 44R.
